Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

AlliB

Acne Returningpost Accutane

Recommended Posts

I have been on isotretinoin (accutane) for 6 months. My dose went from 40 to 60 to 20 mgs and I totally cleared. My derm wants me to take 10-20mgs a day for 6 more months to maintain but soon as I have started on 10mgs only after taking 20 for about a month ive started getting little pimples around my mouth and slightly blocked pores again. Its not even been a full week on only 10mgs. I don’t know what to do, my derm said I can use 20 again if anything returns but I feel so defeated I’m not even off it and its slightly returning. Obviously nothing like it was but still 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×